RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2002, Volume 8, Issue 3, Pages 887–910 (Mi fpm681)  

This article is cited in 2 scientific papers (total in 2 papers)

On the $\gamma$-classical varieties

L. M. Samoilov

Ulyanovsk State University

Abstract: We study a $\gamma$-classical varieties of associative algebras with trace. They were introduced by A. R. Kemer. It is proven that in case of characteristic $p>0$ there exists only a finite number of minimal $\gamma$-classical varieties. The basises of identities of these varieties are described. We also consruct new examples of prime varieties in positive characteristic using a new notion of convolution.

Full text: PDF file (1140 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.552.4
Received: 01.11.1999

Citation: L. M. Samoilov, “On the $\gamma$-classical varieties”, Fundam. Prikl. Mat., 8:3 (2002), 887–910

Citation in format AMSBIB
\Bibitem{Sam02}
\by L.~M.~Samoilov
\paper On the $\gamma$-classical varieties
\jour Fundam. Prikl. Mat.
\yr 2002
\vol 8
\issue 3
\pages 887--910
\mathnet{http://mi.mathnet.ru/fpm681}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1971880}
\zmath{https://zbmath.org/?q=an:1052.16018}


Linking options:
  • http://mi.mathnet.ru/eng/fpm681
  • http://mi.mathnet.ru/eng/fpm/v8/i3/p887

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. M. Samoǐlov, “The unitary closure property of the prime varieties of associative algebras”, Siberian Math. J., 51:4 (2010), 712–722  mathnet  crossref  mathscinet  isi  elib  elib
    2. L. M. Samoǐlov, “On matrix types of prime varieties of associative algebras”, Siberian Math. J., 54:5 (2013), 922–925  mathnet  crossref  mathscinet  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:153
    Full text:65
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020